Alert archive / New York / Small Craft Advisories in 2013
Small Craft Advisory 58, NWS Buffalo, NY
NWS Buffalo, NY issued this small craft advisory at Jun 2, 2013, 7:39 PM EDT. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- Jun 2, 2013, 7:39 PM EDT (23:39 UTC)
- Expired
- Jun 2, 2013, 10:30 PM EDT
- In force
- 3 hr
- Issued by
- NWS Buffalo, NY
The text
As transmitted, in the capitals the NWS used until 2016.
341 WHUS71 KBUF 022339 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 739 PM EDT SUN JUN 2 2013 LEZ020-030300- /O.NEW.KBUF.SC.Y.0058.130602T2339Z-130603T0300Z/ UPPER NIAGARA RIVER AND BUFFALO HARBOR- 739 PM EDT SUN JUN 2 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM EDT THIS EVENING. * WINDS...WEST 15 TO 20 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LEZ040-041-030300- /O.EXT.KBUF.SC.Y.0057.000000T0000Z-130603T0300Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 739 PM EDT SUN JUN 2 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WINDS...WEST 15 TO 20 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ042-030300- /O.EXT.KBUF.SC.Y.0057.000000T0000Z-130603T0300Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 739 PM EDT SUN JUN 2 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WINDS...WEST 15 TO 20 KNOTS. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ043-044-030300- /O.EXT.KBUF.SC.Y.0057.000000T0000Z-130603T0300Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- 739 PM EDT SUN JUN 2 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WINDS...WEST 15 TO 20 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ SLZ022-024-030300- /O.EXT.KBUF.SC.Y.0057.000000T0000Z-130603T0300Z/ SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 739 PM EDT SUN JUN 2 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WINDS...SOUTHWEST 15 TO 20 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
1 follow-up statement
545 WHUS71 KBUF 030230 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1030 PM EDT SUN JUN 2 2013 LEZ040-041-LOZ042>044-SLZ022-024-030330- /O.CAN.KBUF.SC.Y.0057.000000T0000Z-130603T0300Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 1030 PM EDT SUN JUN 2 2013 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ LEZ020-030330- /O.CAN.KBUF.SC.Y.0058.000000T0000Z-130603T0300Z/ UPPER NIAGARA RIVER AND BUFFALO HARBOR- 1030 PM EDT SUN JUN 2 2013 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Jun 2, 7:30 PM EDT, 9 minutes earlier.
Area forecast discussion, Jun 2, 7:30 PM EDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
730 PM EDT SUN JUN 2 2013
.SYNOPSIS...
A COLD FRONT WILL DROP ACROSS THE REGION...USHERING IN COOLER AIR
TONIGHT. THEN CANADIAN HIGH PRESSURE WILL BUILD TOWARD THE REGION
WITH COOL AND DRY WEATHER THROUGH MID-WEEK.
&&
.NEAR TERM /THROUGH MONDAY/...
FOR THE REMAINDER OF THE AFTERNOON...EXPECT MAINLY SCATTERED SHOWER
AND THUNDERSTORM ACTIVITY...WITH RADAR SHOWING MOST OF THIS ACROSS
INTERIOR SECTIONS. FOLLOWING THE HRRR AND OTHER HIGH RESOLUTION
GUIDANCE...THESE WILL PROBABLY CONTINUE TO TRACK TO THE EAST BEFORE
FALLING APART TOWARD SUNSET. MEANWHILE...THE BRISK SW FLOW IS
SHADOWING THE NIAGARA FRONTIER FROM BUFFALO TO ROCHESTER...EXTENDING
NE ACROSS LAKE ONTARIO AND TO WATERTOWN. IN THESE AREAS...EXPECT
WIND GUSTS TO 40 MPH FOR DURING THE AFTERNOON HOURS.
MEANWHILE...THE COLD FRONTAL BOUNDARY IS STILL JUST TO THE NORTH OF
LAKE ONTARIO...WITH SHOWERS AND A FEW THUNDERSTORMS ALONG THIS
BOUNDARY. THE FRONT WILL DROP TO THE SOUTH...REACHING THE SOUTH
SHORES OF LAKE ONTARIO JUST SHY OF SUNSET. EXPECT SHOWERS TO WEAKEN
WITH LAKE SHADOWING AND THE LOSS OF DAYTIME HEATING...BUT THERE
STILL IS A CHANCE OF A SHOWER ACROSS THE NIAGARA FRONTIER EARLY THIS
EVENING.
THE FRONT WILL CONTINUE TO DROP SOUTHWARD OVERNIGHT...BUT PROBABLY
WILL BE DRY WITH ITS MAIN INFLUENCE BEING A WIND SHIFT TO THE NW
AND NOTABLY COOLER TEMPERATURES. THE RESULT WILL BE A NOTICEABLE
COOLER NIGHT...WITH TEMPERATURES DOWN INTO THE 40S BY DAYBREAK.
EXPECT A GRADUAL CLEARING TREND TONIGHT...WITH CLOUDS LINGERING
LONGEST ACROSS THE SOUTHERN TIER AND EAST OF LAKE ONTARIO.
HIGH PRESSURE WILL RIDGE EASTWARD INTO THE REGION ON MONDAY...AS AN
UPPER LEVEL LOW IS FORECAST TO REMAIN WELL TO THE NORTH. AFTER SOME
LINGERING MORNING CLOUDS...EXPECT CLOUDS TO SCATTER OUT AND GIVE WAY
TO QUITE A BIT OF AFTERNOON SUNSHINE. DESPITE THE SUN...THE AIR MASS
WILL BE QUITE COLD...WITH HIGHS ONLY IN THE 60S.
&&
.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY NIGHT/...
DRY AND COOLER WEATHER WILL START THIS PERIOD AS HIGH PRESSURE
CENTERED OVER WESTERN HUDSON BAY RIDGES SOUTH ACROSS THE GREAT
LAKES AND INTO NEW YORK STATE. CLEAR SKIES AND MUCH LOWER
DEWPOINTS WILL ALLOW OVERNIGHT TEMPERATURES TO FALL TO THE LOWER
TO MIDDLE 40S... EVEN SOME UPPER 30S POSSIBLE IN THE SOUTHERN TIER
VALLEYS AND BLACK RIVER VALLEY.
THE AIRMASS WILL MODIFY A BIT ON TUESDAY WITH A LITTLE MORE MOISTURE
AND SLIGHTLY WARMER TEMPS. FORECAST SOUNDINGS FOR TUESDAY SHOW A
STRONG SUBSIDENCE INVERSION WHICH SHOULD SUPPRESS MOST IF NOT ALL
CLOUDINESS...ALTHOUGH MID AND HIGH CLOUDS STREAMING IN FROM THE WEST
MAY CLUTTER THE SKY LATE IN THE DAY. HIGH TEMPS ON TUESDAY WILL BE
IN THE LOWER TO MID 60S ACROSS HIGHER ELEVATIONS AND MID 60S TO
AROUND 70 FOR THE LAKE PLAINS. WEDNESDAY WILL BE SIMILAR TO
TUESDAY...A BIT MORE MID CLOUD COVER AND WARMER TEMPS IN THE MID TO
UPPER 60S ACROSS THE EASTERN LAKE ONTARIO REGION AND THE LOWER TO
MID 70S ELSEWHERE.
AN INVERTED SURFACE TROUGH SETS UP ACROSS THE REGION LATE WEDNESDAY
NIGHT THROUGH...ESSENTIALLY A SLOW MOVING WARM FRONT...AND BRINGS AN
INFLUX OF WARM AND MOIST AIR WITH AN INCREASING CHANCE OF SHOWERS
AND THUNDERSTORMS. THE ROUGH TRANSLATES SLOWLY TO EAST THROUGH THIS
PERIOD AND SHOWS SIGNS OF STRENGTHENING AS A LOW LEVEL 40KT JETS
SETS UP LATE THURSDAY NIGHT...INDICATING THE RISK OF STRONGER
THUNDERSTORMS AND HEAVIER RAINS ACROSS CENTRAL AND NORTHERN NY.
TEMPS ON THURSDAY WILL BE IN THE MIDDLE 60S TO THE LOWER 70S...
LIMITED BY THE CLOUD COVER AND PRECIP. LOWS THURSDAY NIGHT WILL BE
MILDER WITH THE WARM ADVECTION ON MORE SOUTHERLY WINDS...READINGS IN
THE LOWER TO MID 50S.
&&
.LONG TERM /THURSDAY THROUGH SUNDAY/...
AN UPPER TROUGH WILL CROSS THE REGION DURING THIS PERIOD WITH A
BROAD REGION OF LOWER SURFACE PRESSURE AND WARMER/HUMID AIR IN
PLACE. WILL KEEP CHANCE POPS ACROSS THE AREA FOR FRIDAY AND FRIDAY
NIGHT...THEN TRENDING TO LOWER CHANCE OR SLIGHT CHANCE POPS AS A
DRIER NORTHEASTERLY FLOW DEVELOPS FOR SATURDAY AND SUNDAY.
TEMPERATURES DURING THIS PERIOD WILL CLOSE TO...OR JUST A BIT ABOVE NORMAL
WITH HIGHS GENERALLY IN THE MID 70S AND LOWS IN THE MID TO UPPER 50S.
&&
.AVIATION /00Z MONDAY THROUGH FRIDAY/...
COLD FRONT BEGINNING TO EDGE INTO WESTERN NEW YORK AT 00Z. THIS WILL
BRING THE OUTSIDE CHANCE FOR A SHOWER...BUT MORE IMPORTANTLY A
WIND SHIFT TO THE W-NW. THERE COULD BE A BAND OF MVFR CLOUDINESS
ASSOCIATED WITH THE FRONT...HOWEVER THE DRY AIRMASS IN PLACE
ACROSS THE AREA WILL LIKELY ERODE THESE CIGS.
VFR CONDITIONS WILL PREVAIL OVERNIGHT AND THROUGH MONDAY AS HIGH
PRESSURE AND DRY AIR BUILD IN BEHIND THE FRONTAL PASSAGE.
OUTLOOK...
MONDAY NIGHT THROUGH WEDNESDAY...VFR.
THURSDAY AND FRIDAY...MVFR/VFR. A CHANCE OF SHOWERS AND
THUNDERSTORMS.
&&
.MARINE...
AN AREA OF LOW PRESSURE WILL TRACK NORTH OF LAKE ONTARIO THIS EVENING
AND DRAG A COLD FRONT EAST ACROSS THE LAKE EARLY TONIGHT. WHILE
WINDS WILL BE STRONGEST ON LAND...WINDS WILL STILL REMAIN IN SMALL
CRAFT CRITERIA ON MOST OF THE NEARSHORES AND RIVERS UNTIL LATE
EVENING. AFTER THIS...WINDS WILL DIMINISH AS HIGH PRESSURE BUILDS
IN THROUGH MID-WEEK.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 11 PM EDT THIS EVENING FOR LEZ020-
040-041.
SMALL CRAFT ADVISORY UNTIL 11 PM EDT THIS EVENING FOR
LOZ042>044.
SMALL CRAFT ADVISORY UNTIL 11 PM EDT THIS EVENING FOR
SLZ022-024.
&&
SYNOPSIS...APFFEL
NEAR TERM...APFFEL
SHORT TERM...WCH
LONG TERM...WCH
AVIATION...TMA
MARINE...APFFEL/WCH/TMAHazardous weather outlook, Jun 2, 11:40 AM EDT, 7 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 1140 AM EDT SUN JUN 2 2013 NYZ001>008-010>014-019>021-085-031545- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 1140 AM EDT SUN JUN 2 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-031545- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 1140 AM EDT SUN JUN 2 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
In the hours before
Special weather statement, Jun 2, 2:17 PM EDT, 5 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
217 PM EDT SUN JUN 2 2013
NYZ004>007-021915-
CAYUGA NY-JEFFERSON NY-OSWEGO NY-WAYNE NY-
217 PM EDT SUN JUN 2 2013
...STRONG THUNDERSTORM MOVING INTO THE AREA...
* AT 211 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A STRONG THUNDERSTORM CAPABLE OF PRODUCING GUSTY WINDS...AND
HEAVY RAIN. THIS STORM WAS LOCATED 13 MILES WEST OF FULTON...AND
MOVING NORTHEAST AT 35 MPH.
* SOME LOCATIONS AFFECTED BY THE STRONG THUNDERSTORM MAY INCLUDE...
FULTON...
OSWEGO...
OCCASIONAL CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY!
THIS STORM HAS THE POTENTIAL TO PRODUCE VERY HEAVY RAIN...AND COULD
CAUSE LOCALIZED FLOODING OF ROADS AND POOR DRAINAGE AREAS.
LAT...LON 4318 7669 4332 7678 4335 7673 4335 7670
4343 7663 4348 7649 4353 7642 4352 7629
4354 7624 4358 7621 4370 7622 4375 7614
4341 7584 4339 7584
REYNOLDSSpecial weather statement, Jun 2, 3:01 PM EDT, 4 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
301 PM EDT SUN JUN 2 2013
NYZ006>008-022000-
JEFFERSON NY-LEWIS NY-OSWEGO NY-
301 PM EDT SUN JUN 2 2013
...STRONG STORMS MOVING INTO THE AREA...
* AT 255 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
AN AREA OF STRONG STORMS CAPABLE OF PRODUCING GUSTY WINDS...AND
HEAVY RAIN. THESE STORMS WERE LOCATED NEAR ADAMS CENTER TO 8 MILES
NORTHEAST OF CENTRAL SQUARE...AND MOVING NORTHEAST AT 50 MPH.
* SOME LOCATIONS AFFECTED BY THE STRONG STORMS MAY INCLUDE...
WORTH AND WILLIAMSTOWN...
REDFIELD AND BARNES CORNERS...
OSCEOLA AND NORTH OSCEOLA...
DEFERIET AND COPENHAGEN...
WEST CARTHAGE AND CARTHAGE...
HIGHMARKET AND CASTORLAND...
NATURAL BRIDGE AND MARTINSBURG...
TURIN AND PORT LEYDEN...
OCCASIONAL CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY!
THESE STORMS HAVE THE POTENTIAL TO PRODUCE VERY HEAVY RAIN...AND
COULD CAUSE LOCALIZED FLOODING OF ROADS AND POOR DRAINAGE AREAS.
LAT...LON 4342 7553 4348 7581 4333 7588 4332 7585
4330 7586 4327 7618 4373 7620 4423 7545
4411 7517 4362 7510
REYNOLDSSpecial weather statement, Jun 2, 4:03 PM EDT, 3 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
403 PM EDT SUN JUN 2 2013
NYZ008-022030-
LEWIS NY-
403 PM EDT SUN JUN 2 2013
...LINE OF STRONG STORMS MOVING THROUGH FAR EASTERN LEWIS COUNTY...
* AT 355 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG STORMS CAPABLE OF PRODUCING STRONG GUSTY
WINDS...AND HEAVY RAIN. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM EXTREME NORTHWESTERN HERKIMER COUNTY TO SOUTH
CENTRAL LEWIS COUNTY...AND MOVING EAST AT 45 MPH.
* SOME LOCATIONS AFFECTED BY THE LINE OF STRONG STORMS MAY INCLUDE...
WATSON...
GREIG...
LYONSDALE...
THIS LINE OF STORMS HAVE THE POTENTIAL TO PRODUCE VERY HEAVY
RAIN...AND COULD CAUSE LOCALIZED FLOODING OF ROADS AND POOR DRAINAGE
AREAS.
LAT...LON 4342 7553 4413 7524 4413 7523 4410 7516
4362 7510
REYNOLDSThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 11:55 PM EDT | Severe Thunderstorm Warning | BUF | Erie, Genesee, Wyoming | 35 min |
| Jun 2, 1:59 AM EDT | Special Marine Warning | BUF | 61 min | |
| Jun 2, 4:19 AM EDT | Small Craft Advisory | BUF | 18 hr | |
| Jun 2, 2:17 PM EDT | Special Weather Statement | BUF | Oswego | 58 min |
| Jun 2, 3:01 PM EDT | Special Weather Statement | BUF | Lewis | 59 min |
| Jun 2, 4:03 PM EDT | Special Weather Statement | BUF | Lewis | 27 min |
Nearby
Small Craft Advisories in New York, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.